MathSciNet Relay Station
MathSciNet bibliographic data
MR927176 (89b:39013) 39B70 (39C05)
Forti, G. L. The stability of homomorphisms and amenability, with applications to functional equations. Abh. Math. Sem. Univ. Hamburg 57 (1987), 215–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement